# SDR UPS98225401

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201432
- Condition: Corroded
- Location: Bs 340-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, SEAT TRACK STA 340 TO 480 LBL 25 HAS CORROSION ON FLANGES AND A LOOSE BOLT AT STA 580.  REMOVED CORROSION AND OUT OF LIMITS IAW SRM 53-10-1 AND REPLACED TRACK IAW SRM 51-30-8, 51-10-2, 51-20-151 MM AND SRM 51-30-2.
